# SDR 06FDEA03640

- Difficulty date: October 16, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6008505
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR, FUSELAGE SKIN STA 1581 TO 1601 LONGERON 1L TO 1R IN CABIN (SKIN ASSY P/N NCA6008-505) SNRM N01296: NEW REPAIR AND FINGER DOUBLERS INSTALLED AS PER SRM 53-20-00 FIG 2, VOL1 (MAJOR REPAIR).
